MathSciNet Relay Station
MathSciNet bibliographic data
MR1132434 (94c:46065) 46E35
Jonsson, Alf Besov spaces on closed subsets of ${\bf R}\sp n$. Trans. Amer. Math. Soc. 341 (1994), no. 1, 355–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement